# SDR USAA2014031700005

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 46,050 hours, 18,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FIRST CLASS PORTION EMERGENCY LIGHT LENS COVER MISSING.  REPLACED LENS COVER, EMERGENCY LIGHT OPERATIONAL.
